MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PIRANHA; FORCEPS, BIOPSY, NON-ELECTRIC

BOSTON SCIENTIFIC CORPORATION PIRANHA; FORCEPS, BIOPSY, NON-ELECTRIC
Model Number M0065051600
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a piranha biopsy forceps was used in a bladder biopsy procedure on (b)(6) 2023.During the procedure, an odd clicking noise was heard when the jaws was tried to close.The jaws then stayed open and wouldn't close.The wire outside the patient was then cut and the string inside was pulled to close the jaws.The device was then removed intact from the patient.The procedure was completed with an alternative device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a051104 captures the reportable event of jaws failed to close.

Brand Name
PIRANHA
Common Device Name
FORCEPS, BIOPSY, NON-ELECTRIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17049216
Report Number3005099803-2023-02929
Device Sequence Number7067268
Product Code FCL
UDI-Device Identifier08714729302599
UDI-Public08714729302599
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2024
Device Model NumberM0065051600
Device Catalogue Number505-160
Device Lot Number0028153738
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2023
Initial Report FDA Received Date06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale